UNIGE document Scientific Article
previous document  unige:12655  next document
add to browser collection
Title

Algèbres de Lie de dérivations de certaines algèbres pures

Author
Published in Journal of Pure and Applied Algebra. 1994, vol. 91, no. 1-3, p. 121 - 135
Abstract Let E(X) be the H-space of homotopy self-equivalences which are homotopic to the identity of a homogeneous Kähler manifold with maximal rank. The Lie algebra of derivations of a pure differential graded algebra with zero homotopy Euler characteristic allows us to use Sullivan's minimal model to study the rational homotopy theory of E(X). As an application we compute dim in the case when X is a certain flag manifold.
Identifiers
Full text
Structures
Citation
(ISO format)
GRIVEL, Pierre-Paul. Algèbres de Lie de dérivations de certaines algèbres pures. In: Journal of Pure and Applied Algebra, 1994, vol. 91, n° 1-3, p. 121 - 135. https://archive-ouverte.unige.ch/unige:12655

144 hits

0 download

Update

Deposited on : 2010-11-26

Export document
Format :
Citation style :